# SDR ASAA2013082295852

- Difficulty date: August 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 3,209 hours, 1,021 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Reads High
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  PERFORMED RESISTANCE CKS IAW AMM REF TASK 77-21-01-200-801-F00.  FOUND S4 PROBE READING HIGH RESISTANCE. REPLACED T49.5 (S4) PROBE IAW AMM REF 77-21-01-801/77-32-01-000-801. T49.5  (S4) PROBE PASSED INSTALLATION TEST REF AMM TASK 71-00-00-800-811-FOO.
